# SDR SIMA20130721005

- Difficulty date: July 21, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,893 hours, 20,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14532312403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND ANGLE BRACKET AT RIB 4 WHICH PANEL 155QZ ATTACHES TO IS CRACKED APPROX. 4".  R & R ANGLE BRACKET AT RIB NR 4 WHICH 155QZ ATTACHES TO IAW SRM 51-40-02.
